Rabia Hameed
Rabia Hameed
Lecturer of Mathematics
Verified email at gscwu.edu.pk
Title
Cited by
Cited by
Year
Families of univariate and bivariate subdivision schemes originated from quartic B-spline
G Mustafa, R Hameed
Advances in Computational Mathematics 43 (5), 1131-1161, 2017
102017
Family of a-point b-ary subdivision schemes with bell-shaped mask
R Hameed, G Mustafa
Applied Mathematics and Computation 309, 289-302, 2017
92017
Construction and analysis of binary subdivision schemes for curves and surfaces originated from Chaikin points
R Hameed, G Mustafa
International Journal of Analysis 2016, 2016
72016
Families of non-linear subdivision schemes for scattered data fitting and their non-tensor product extensions
G Mustafa, R Hameed
Applied Mathematics and Computation 359, 214-240, 2019
12019
A class of refinement schemes with two shape control parameters
G Mustafa, R Hameed, D Baleanu, A Mehmood
IEEE Access, 2020
2020
Variations in 2D and 3D models by a new family of subdivision schemes and algorithms for its analysis
R Hameed
arXiv preprint arXiv:1904.12811, 2019
2019
A family of 2n-point approximating subdivision schemes based on least squares method
G Mustafa, R Hameed
Journal of Mathematics (ISSN 1016-2526) 51 (9), 137-154, 2019
2019
Recursive process for constructing the refinement rules of new combined subdivision schemes and its extended form
R Hameed, G Mustafa
arXiv preprint arXiv:1812.01558, 2018
2018
A family of univariate ternary subdivision schemes with 5 parameters
R Hameed, G Mustafa
SeMA Journal 75 (3), 457-473, 2018
2018
Classical and Statistical Techniques based Subdivision Schemes
R Hameed
Islamia University, Bahawalpur., 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–10